Health knowledge made personal
Join this community!
› Share page:

pain on lower left side after taking HRT for 5 days


Posted by goldfish

I do not understand why each time I start a course of HRT I developed a  pain in my left lower side which hurts when I walk and feels really painful - could it be HRT is affecting my bowel?
 
Answers (1)
Sort by: Newest first | Oldest first

Dear goldfish,

Do you have any changes in bowel habits when this occurs? Best is to check with your gynecologist about this pain - you might need an ultrasound to check your ovaries for cysts or to rule out any other causes of the pain.

Please keep us posted,

Lynette Sheppard RN    Health Maven, Menopause Community

www.menopausegoddessblog.com

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: